# SDR CALA2025031702854

- Difficulty date: March 3, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Boeing 737-8
- Aircraft serial: 67606
- Aircraft time: 3,761 hours, 1,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WINDOW LIGHTAT SEAT 21CBA INOP REQUESTING MEL 3321A FOR WINDOW LIGHT MEL 3321A APPROVED. C/W MEL 3321A *DM* SEE M/L FOR AFT OVERWING LIGHT ASSY M2838. SEE AMM TASK 33-21-00-960-802 REQ EXTRA TIME FOR REMOVAL OF EMERGENCY EXIT HATCH AND SAFETY FALL ARREST. PERFORMED PHASE 2 DATA LOAD AND CYCLED CAB UTILITY SWITCH. REF AMM 23-42-03-470-801. WILL REQUIRE ALLOTED TIME TO REPLACE LIGHT ASSY R/R 21ABC OWE LIGHT ASSY, LOADED DATABASE SOFTWARE, OPS CHK OK
